Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2019

  1. Yuxia Tong, Shuang Liang, Shenzhou Zheng; Integrability of very weak solution to the Dirichlet problem of nonlinear elliptic system, Vol. 2019 (2019), No. 01, pp. 1-11.
  2. Bilender P. Allahverdiev; Spectral analysis of singular Hamiltonian systems with an eigenparameter in the boundary condition, Vol. 2019 (2019), No. 02, pp. 1-14.
  3. Bilender P. Allahverdiev, Huseyin Tuna; Eigenfunction expansion for singular Sturm-Liouville problems with transmission conditions, Vol. 2019 (2019), No. 03, pp. 1-10.
  4. Mifodijus Sapagovas, Jurij Novickij, Arturas Stikonas; Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions, Vol. 2019 (2019), No. 04, pp. 1-13.
  5. El-Hassan Essoufi, Mohammed Alaoui, Mustapha Bouallala; Quasistatic thermo-electro-viscoelastic contact problem with Signorini and Tresca's friction, Vol. 2019 (2019), No. 05, pp. 1-21.
  6. Junyuan Yang, Toshikazu Kuniya, Xiaofeng Luo; Competitive exclusion in a multi-strain SIS epidemic model on complex networks, Vol. 2019 (2019), No. 06, pp. 1-30.
  7. Jae-Myoung Kim; Regularity criteria for weak solutions to the 3D Navier-Stokes equations in bounded domains via BMO norm, Vol. 2019 (2019), No. 07, pp. 1-11.

Return to the EJDE web page.